# SDR SWAA2021071994278

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,798 hours, 44,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ; DIAGONAL STIFFENER CRACKED IN LH AC BAY LOCATED ON WING CENTER SECTION REAR SPAR FIBERGLASS VAPOR BARRIER BETWEEN LBL 6.15 AND LBL 31.83. / [01] REMOVED CRACKED STIFFENER. LOCATED; DRILLED AND INSTALLED NEW STIFFENER PER SRM 51-40-02.; [02] CAP SEALED FASTENERS PER SOPM 20-50-19.
